# SDR MALA975298

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 98.56
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK INSPECTION IN MSP, FOUND HOLES DRILLED INTO FLANGE RADIUS OF BELT FRAME AT FS 98.56 (3 HOLES WITH A MAX DIAMETER OF .125, 2 IN FRONT OF PILOT'S SEAT AND ONE IN FRONT OF CO-PILOTS SEAT).  COMPLETED REPAIR BY FABRICATING AND INSTALLING A .050 DOUBLER ONTO FRAME FLANGE IAW AEROTECH DESIGNS EA02-97003 DATED 1/14/97.  (M)
